RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 2, Pages 229–247 (Mi tmf696)  

This article is cited in 5 scientific papers (total in 5 papers)

A relativistic particle in the Liouville field

G. P. Jorjadzea, W. Piechockib

a A. Razmadze Mathematical Institute, Georgian Academy of Sciences
b Soltan Institute for Nuclear Studies

Abstract: We investigate a model for a relativistic particle in the Liouville field. The model is $SL(2,R)/Z_2$ invariant. The corresponding dynamic integrals describe the whole set of classical trajectories. These integrals are used for the gauge-invariant Hamiltonian reduction. We propose a new scheme for quantizing the reduced system. The quantum system obtained reproduces the classical symmetry. We discuss the physical aspects of the model.

DOI: https://doi.org/10.4213/tmf696

Full text: PDF file (273 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:2, 183–196

Bibliographic databases:

Received: 29.04.1998

Citation: G. P. Jorjadze, W. Piechocki, “A relativistic particle in the Liouville field”, TMF, 118:2 (1999), 229–247; Theoret. and Math. Phys., 118:2 (1999), 183–196

Citation in format AMSBIB
\Bibitem{JorPie99}
\by G.~P.~Jorjadze, W.~Piechocki
\paper A relativistic particle in the Liouville field
\jour TMF
\yr 1999
\vol 118
\issue 2
\pages 229--247
\mathnet{http://mi.mathnet.ru/tmf696}
\crossref{https://doi.org/10.4213/tmf696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702935}
\zmath{https://zbmath.org/?q=an:0966.81009}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 2
\pages 183--196
\crossref{https://doi.org/10.1007/BF02557311}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079807100005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf696
  • https://doi.org/10.4213/tmf696
  • http://mi.mathnet.ru/eng/tmf/v118/i2/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jorjadze, G, “Geometry of 2d spacetime and quantization of particle dynamics”, Physics Letters B, 461:3 (1999), 183  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    2. Jorjadze G., Piechocki W., “Particle in curved 2d space-time”, Theoretical Physics, Fin de Siecle, Lecture Notes in Physics, 539, 1999, 245–250  crossref  mathscinet  adsnasa  isi
    3. Jorjadze, G, “Particle dynamics on hyperboloid and unitary representation of SO(1,N) group”, Physics Letters B, 476:1–2 (2000), 134  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    4. Piechocki, W, “Quantization and spacetime topology”, Classical and Quantum Gravity, 20:13 (2003), 2491  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    5. Gazeau, JP, “Coherent state quantization of a particle in de Sitter space”, Journal of Physics A-Mathematical and General, 37:27 (2004), 6977  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:269
    Full text:99
    References:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020